| Model Number |
404675 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.After deployment of the stent, the delivery system was difficult to be removed.The balloon was deflated which was confirmed by flouroscopy.There was no evidence of contrast medium remaining in the balloon.The entire system was removed incl.Guidewire and guiding catheter.
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation showed that the balloon has been inflated and was deflated in the as-returned state.A 0.014 inch reference guidewire could be introduced with no unusual friction.Functional testing was successfully performed, i.E.The balloon could be normally in- and deflated.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.